# SDR DALA2022080105277

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 54,277 hours, 27,548 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3147 - ATO - DUE TO A FWD CARGO DOOR MESSAGE. CORRECTIVE ACTION: FOUND CANNON PLUG FOR PROXIMITY SENSOR (30WV) NOT SECURED. SECURED AND PLACED FWD CARGO DOOR ON MEL AS PRECAUTIONARY MEASURE. (6146580)
